# SDR SWAA043055

- Difficulty date: October 21, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 20,204 hours, 11,728 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Adjust
- Location: R1 & R2 Doors
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2D CHECK, FOUND R1 AND R2 DOOR EVAC SLIDES OUT OF ADJUST.  ADJUSTED R1 AND R2 DOOR EVAC SLIDE PER MM.
